Soliton Solutions, Backlund Transformation and Lax Pair for Coupled Burgers System via Bell Polynomials

Creative Commons License


ZEITSCHRIFT FUR NATURFORSCHUNG SECTION A-A JOURNAL OF PHYSICAL SCIENCES, vol.70, no.5, pp.359-363, 2015 (SCI-Expanded) identifier identifier


In this work, we apply the binary Bell polynomial approach to coupled Burgers system. In other words, we investigate possible integrability of referred system. Bilinear form and soliton solutions are obtained, some figures related to these solutions are given. We also get Backlund transformations in both binary Bell polynomial form and bilinear form. Based on the Backlund transformation, Lax pair is obtained. Namely, this is a study in which integrabilitiy of coupled burgers system is investigated.